Observer-based robust adaptive control for uncertain stochastic Hamiltonian systems with state and input delays
Articles
Weiwei Sun
Qufu Normal University, China
Lianghong Peng
Qufu Normal University, China
Published 2014-10-30
https://doi.org/10.15388/NA.2014.4.8
PDF

Keywords

stochastic Hamiltonian systems
adaptive control
time delay
robustly asymptotically stable

How to Cite

Sun W. and Peng L. (2014) “Observer-based robust adaptive control for uncertain stochastic Hamiltonian systems with state and input delays”, Nonlinear Analysis: Modelling and Control, 19(4), pp. 626-645. doi: 10.15388/NA.2014.4.8.

Abstract

This paper investigates the observer-based robust adaptive control problem for a class of stochastic Hamiltonian systems. The systems under consideration relate to parameter uncertainties, unknown state time-delay and input delay. The purpose is to design a delay-dependent observer-based adaptive control law such that for all admissible uncertainties, as well as stochasticity, the closed-loop error system is robustly asymptotically stable in the mean square. Several sufficient conditions are presented to ensure the rationality and validity of the proposed control laws and observers, which are derived based on Lyapunov functional method. Numerical simulations spell out to illustrate the effectiveness of the proposed theories.

PDF
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

Please read the Copyright Notice in Journal Policy